RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 25, Issue 2  


On the approximation by the accompanying laws of $n$-fold convolutions of distributions with nonnegative characteristic functions
T. V. Arak
225
Controlled jump Markov models
A. A. Yuškevič
247
On the estimation of some functionals of the spectral density function of Gaussian random processes
V. G. Alekseev
271
Estimation in white Gaussian noise by means of finite number of linear statistics
G. K. Golubev, R. Z. Has'minskiĭ
278
The testing of composite hypotheses with nuisance parameters in multidimensional case
A. V. Bernšhteĭn
291
The optimal stopping of a controlled diffusion
L. G. Mikhaĭlovskaya
303
Asymptotische Eigenschaften der Verteilung des Supremums einer zufälligen Irrfahrt auf einer Markowkette
K. Arndt
313
Stability theorems and the estimates of the rate of convergence of the components of factorisation for walks defined on the Markov chains
K. A. Borovkov
329
Determination of a stochastic process by means of stochastic integrals
M. Riedel
339
Remarks on prospective equations
A. Plucińska
350

Short Communications
Lower bounds for average sample size in the tests of invariability
I. N. Volodin
359
A converse to the law of the iterated logarithm for random walk
A. I. Martikaĭnen
364
Brownian motion Markovian stopping times with given laws
S. V. Anulova
366
Stable subspaces and a theorem on a decomposition of martingales
L. I. Gal'čuk
369
On a criterion of weak dependence
B. S. Nahapetiyan
374
Unbiased estimators and classification problems for multivariate normal populations
R. A. Abusev, Ya. P. Lumel'skiĭ
381
Any Markov process in a Borel space has a transition function
S. E. Kuznecov
389
Confidence bounds for convex functions of many unknown parameters
I. V. Pavlov
394
On linearization of stochastic differential equations of optimal non-linear filtering
L. G. Vetrov
399
An error of the Monte-Carlo calculation of the integral by means of a physical generator of random codes
G. A. Kozlov
407

Fourth All-Union Seminar on Stability Problems in Stochastic Models
416
Summary of Papers Presented at Sessions of the Probability and Mathematical Statistics Seminar at the Leningrad Section of the Mathematical Institute of the USSR Academy of Sciences, 1978–1979
434

Reviews and Bibliography
J. Jacod, «Calcaul stochastique et phoblèmes de martingales» (book review)
L. I. Gal'čuk
442

New Books
New books
B. P. Razumovskaya
446
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019